Some envelopes of holomorphy

Volume 95 / 2009

Edgar Lee Stout Annales Polonici Mathematici 95 (2009), 153-162 MSC: Primary 32D10. DOI: 10.4064/ap95-2-6

Abstract

We construct some envelopes of holomorphy that are not equivalent to domains in ${\mathbb C}^n$.

Authors

  • Edgar Lee StoutDepartment of Mathematics
    University of Washington
    Seattle, WA 98195, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image